# SDR SWAA2015110245602

- Difficulty date: October 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 39143321
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON OTBD HINGE, T SUPPORT FITTING CRACKED.  R & R FITTING IAW SRM.
